Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone switched to Lexapro? ggrrl

Posted by Iolite on December 23, 2002, at 12:39:48

In reply to Anyone switched to Lexapro? ggrrl, posted by Dr. Bob on June 11, 2002, at 7:52:48

> [Posted by ggrrl on June 11, 2002, at 1:19:51]
>
> > Seems like there are a lot of people on here who have talked about Lexapro's improved side-effects, specifically that it has less tiredness and sexual side effects than Celexa. Some have said that it has the same side effects as Celexa. However most people are quoting from press releases - does anyone here know from experience (theirs or others')?
>
>


Yes. I switched from Celexa 80mg a day, to Lexapro 50mg a day.

The Celexa caused a terrible fogginess. I felt like my eyes were crossed. That's the only side effect I had but it was extremely annoying. I was always in a sort of a daze.

Now on Lexapro my mind is sharp PLUS the added benefits of the decreased depression, which I had also been experiencing with Celexa.

I would say that the change was very beneficial for me, considering the Lexapro was just as effective as the Celexa but without the brain cloud.

Best of luck to everyone
Iolite


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Iolite thread:109458
URL: http://www.dr-bob.org/babble/20021223/msgs/132991.html